MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/RT-S; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/RT-S; PLATE,FIXATION,BONE
Model Number 241.096S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a nonunion, lateral fracture.Lcp clavicular hook plate 3.5 was used with grafton paste, 5cc.There was a reoperation due to dps implants and hardware removal, patient could feel implant.Union was not achieved.Patient outcome is unknown.No further information is available.This complaint involves 1 (one) device.This report is for (1) 3.5 lcp clav hk pl 6h 18 hk dpth/73/rt-s.This report is 1 of 2 for (b)(4).

Brand Name
3.5 LCP CLAV HK PL 6H 18 HK DPTH/73/RT-S
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12484704
Report Number2939274-2021-05474
Device Sequence Number14675521
Product Code HRS
UDI-Device Identifier10886982165855
UDI-Public(01)10886982165855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061753
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.096S
Device Catalogue Number241.096S
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR